# SDR SWIA201126476

- Difficulty date: June 13, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 20,237 hours, 15,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 4 CEILING EMERGENCY LIGHTS ARE OUT.  (FLT 4550)  RELAMPED EMERGENCY LIGHTS.
